# SDR QXEA2010121300888

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,221 hours, 24,324 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO FEATHER TEST FOR NR1 ENG FAILS.  CYCLED ACFT POWER.  C/W AUTO FEATHER TEST IAW AMM 61-20-00-710-801, TR 61-078. TESTS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
